ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2012.14.10957

About invariant tensor fields on low dimensional Lie groups

Voronov D. S. , Gladunova O. P. , Rodionov E. D. , Slavskii V. V.
Vladikavkaz Mathematical Journal 2012. Vol. 14. Issue 2.
Abstract:
About invariant tensor fields on low dimensional Lie groupsComplete classification of possible signatures of the one dimensional curvature operator on three dimensional Lie groups with left-invariant Riemannian metric and complete classification of four-dimensional Lie algebras (up to isomorphism) of Lie groups with left-invariant Riemannian metrics and  harmonic Weyl tensor are given in this paper.
Keywords: Lie algebras, Lie groups, left-invariant Riemannian metrics, one dimensional curvature, harmonic Weyl tensor
Language: Russian Download the full text  
For citation: Voronov D. S., Gladunova O. P.,† Rodionov E. D., Slavskii V. V. About invariant tensor fields on low dimensional Lie groups. Vladikavkazskij matematicheskij zhurnal [Vladikavkaz Math. J.], 2012, vol. 14, no. 2, pp.3-30. DOI 10.23671/VNC.2012.14.10957


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт